# SDR 07FDEA03671

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: A54611031
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS, ENLARGED HOLES AND NOT CORRECT INSTALLED BUSHINGS AT PYLON NR 2 PYLON TO WING ATTACH FITTING LUGS AT RIB 12.  REPAIR PERFORMED BY OVERSIZING THE BORES AND INSTALLING NEW REPAIR BUSHS IAW DRAWING R571-40283, APPROVED BY EA 6-5450-81064 AND RAS /BAE/0929/2004 ISS A.
